# SDR FDEA2019111542954

- Difficulty date: November 14, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Corroded
- Location: Bs 1149-1189
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, CORROSION ON SEAT TRACK, APPROX. STA 1159 LBL 9. (MARKED) REMOVED & REPLACED SECTION OF SEAT TRACK BETWEEN STATIONS 1149 TO STATION 1189   IN REF TO DWG # SR10-53-002 AND SRM 53-00-52 REPAIR # 1, FIG 201
